# SDR 97ZZZX2817

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N8004V
- Make and model: Beech F33A
- Aircraft serial: CE1649
- System (JASC): 3710 · Vacuum Distribution System
- Part: Line
- Part number: 131823H12A0030
- Condition: Deteriorated
- Location: Auxiliary Vac
- Part time: 1,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AUXILIARY INSTRUMENT VACUUM SYSTEM LINE PASSES CLOSE TO THE LT EXHAUST STACK.  COMING OUT OF THE AFT SIDE OF THE IN-LINE FILTER IS A PLASTIC HOSE THAT CONNECTS THE FILTER TO THE HARD LINE.  THIS HARD PLASTIC HOSE CANNOT TAKE THE HEAT FROM THE EXHAUST AND HAS A TENDENCY TO GET BRITTLE AND SPLIT OR BREAK.  SOLUTION TO THIS PROBLEM WAS TO INSTALL  A HIGH QUALITY, HIGH TEMPERATURE SILICONE HOSE IN PLACE OF THE CHEAPER FACTORY HOSE.
